# SDR AALA202311023885

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 68,779 hours, 31,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR GUST LOCK WILL NOT ENGAGE TO HOLD DOOR OPEN. PERFORMED LUBRICATION OF GUST LOCK MECHANISM ON R1 DOOR PER AMM 52-10-00.
